MAUDE Adverse Event Report: STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC TORIC INTRAOCULAR LENS

STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC TORIC INTRAOCULAR LENS
Model Number TMICL13.2
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/07/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Age, sex, weight, ethnicity, race: unk.Date of event: unk.(b)(4).Claim # (b)(4).
 
Event or Problem Description
The reporter indicated that a 13.2mm, tmicl13.2, -9.50/2.5/112, implantable collamer lens was implanted into the patients right eye (od) on (b)(6) 2021.Lens rotation was observed, unknown if lens was repositioned.If additional information is received a supplemental medwatch report will be submitted.
 
Additional Manufacturer Narrative
B5: per updated information a 13.2mm tmicl13.2 -9.50/2.50/112 implantable collamer lens was implanted into the patient's right eye (od) on (b)(6) 2021.On (b)(6) 2021, lens repositioning was performed due to lens rotation not associated to a low vault but the problem did not resolve.On (b)(6) 2022, the lens was exchanged for a different model and diopter lens.The reporter stated "so far the icl has not appeared to have rotated.The new icl that was placed is spherical.Patient is doing well." claim#: (b)(4).

Brand Name
IMPLANTABLE COLLAMER LENS (ICL)
Common Device Name
PHAKIC TORIC INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer (Section G)
STAAR SUGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer Contact
cynthia thai
1911 walker avenue
monrovia, CA 91016
8002927902
MDR Report Key12669629
Report Number2023826-2021-04103
Device Sequence Number19209098
Product Code QCB
UDI-Device Identifier00841542108973
UDI-Public00841542108973
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
P030016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2022
Device Model NumberTMICL13.2
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2021
Supplement Date Received by Manufacturer10/22/2021
Initial Report FDA Received Date10/20/2021
Supplement Report FDA Received Date05/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/17/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INJECTOR MODEL: MSI-PF, LOT# UNK.; UNK.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age34 YR
Patient SexMale